Uniform asymptotic expansions in dynamical systems driven by colored noise

M. M. Klosek-Dygas*, Bernard J Matkowsky, Z. Schuss

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

22 Scopus citations

Abstract

We construct asymptotic expansions of the (quasi)stationary probability density function and of the mean first-passage time over a potential barrier, for bistable systems driven by weak wideband Gaussian colored noise.

Original languageEnglish (US)
Pages (from-to)2605-2613
Number of pages9
JournalPhysical Review A
Volume38
Issue number5
DOIs
StatePublished - Jan 1 1988

ASJC Scopus subject areas

  • Atomic and Molecular Physics, and Optics

Fingerprint Dive into the research topics of 'Uniform asymptotic expansions in dynamical systems driven by colored noise'. Together they form a unique fingerprint.

Cite this